# SDR AALA20001255

- Difficulty date: July 30, 2000
- Submitted: December 14, 2000
- Operation: Air carrier
- Aircraft: N868AA
- Make and model: Boeing 727223
- Aircraft serial: 21373
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001141
- Condition: Inoperative
- Location: Aft Stairwell
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, AFT STAIRWELL EMERGENCY LIGHT INOPERATIVE.  REPLACED AFT STAIRWELL EMERGENCY LIGHT.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
